Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Child gets stomach pains and excessive gas while passing stools. Had taken medicines for cold and fever. Cause?

my son is 7yrs old he had fever(101f -102f), cold , cough & body ache 10 days back.i gave him crocinDS& cinaryl.He was normal after 5day.But his appetite has come down.From 2day bofore passing stools he getting stomach pain & while passing stools lot of gas.At school he solid his pants & feeling embarrassed.he say he could not able to control & did it in the pants.What can be the problem Can i give him Nutrolin B syrup?
Asked On : Fri, 14 Dec 2012
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Feb 2013
In children the fecal incontinence and lot of gas occurs when they have diarrhea. As your child is having stomach pain before passing stool it may be due to some contamination of gut. You can continue nutrolin B and give oral rehydrating solutions to prevent dehydration and consult your Pediatrician for the specific treatment.
Answered: Sat, 22 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor